# SDR DXTA2013120905597

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm 520
- Aircraft serial: 5133
- Aircraft time: 7,419 hours, 2,506 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: C

## Discrepancy

AMBER CAS RT ENG EXCEEDANCE PRIOR TO TAKEOFF.  ATMOSPHERIC CONDITIONS ON THE GND WERE PRODUCING FREEZING FOG.  TEMP DEW POINT -3C -3C.  ENG INDICATIONS DURING START & TAXI WERE NORMAL, ENG ANTI-ICE ON.  AS PILOT ADVANCED THROTTLES FOR TAKEOFF, EXPERIENCED NOTICEABLE VIBRATION & CAS MSG.  RETARDED THROTTLE, CAS MSG EXTINGUISHED.  THROTTLES NOT ADVANCED BEYOND ABOUT 1-1/2 TO 2 KNOB WIDTHS.  EVM INDICATED ON BOTH LP & HP RT ENG ONLY.  LT ENG EVM INDICATED ZERO.  VISUALLY INSPECTED RT ENG NOSE COWL, FAN BLADES & NOSE CONE FOR DISCREPANCIES, NO ABNORMALITIES FOUND.  STARTED APU & ENGS IAW AMM 49-00-00 & 71-00-00, MONITORING ENGS EVM PARAMETERS DURING START SEQUENCE & WITH ENGS AT IDLE, FOUND VALUES WITHIN TOLERANCE & IAW COCKPIT EVM DATA CARD.  TAXIED ACFT TO RUN UP POSITION & PERFORMED RT ENG TEST 6, VIBRATION SURVEY IAW AMM 71-00-00.  NO EXCEEDANCE NOTICED, FOUND VALUES HIGHER THAN LT ENG, BUT WITHIN TOLERANCES & AGREES WITH THOSE BEEN RECORDED ON THE COCKPIT EVM RECORD CARD. FOUND TEST SATISFACTORY, NO MORE ACTION REQUIRED.
